Lisinopril Rage, Anger, Lisinopril, Irritability, Personality
Has anyone experienced increased anger? I've been on this med about a week 20 mg and the stupidest things send me into a rage? I'm normally a very quiet, mild person.
Sevenofnine - Yes, I had problems with anger when I was on Lisinopril. If I remember correctly, I described it in my July 26, 2010 post as , "irritability and fits of rage, these were very unlike my usual personality."
Lovingwife - Don't know if my attempt to post went through. HWGA: my husband has been uncontrollably furious with serious consequences in family relations and business since his doctor upped his Lisinopril dose a couple of weeks ago. My husband says the meds have nothing to do with his rages. He's always been a hyper fella, but his constant irritability and explosions of fury from which he can't back down are new. Glad to see it could be med related, not that he's turning into a crazy geezer -- he's in excellent condition other than the hbp.
Monica75 - YESSSSSSS! I DID NOT EVEN LIST THAT SIDE EFFECT ON MY POST BUT I FIGURED MAYBE IM STRESSING FROM EVERYTHING ELSE THAT IS GOING ON WITH THIS MEDICINE BUT ANY LITTLE THING WILL SET ME OFF AND THAT IS NOT ME I AM ALWAYS THE LAST TO ANGER
Boohue - Come to think about it I was just telling people how I cannot stand stupid things anymore. My temper quickly flairs up. Now I wonder if it's the lisinopril???? After reading so much symptoms here with Lisinopril I'm beginning to wonder where it's manufactured and how. If it's China I'm am OUTTA HERE!!!!
Boohue - Come to think about it I was just telling people how I cannot stand stupid things anymore. My temper quickly flairs up. Now I wonder if it's the lisinopril???? After reading so much symptoms here with Lisinopril I'm beginning to wonder where it's manufactured and how. If it's China I am OUTTA HERE!!!!
Slc2011 - My husband just started Lisinopril and he gets very angry over little things suddenly. Things bother him that normally would not and he makes sure to let it be known. I hope it's just temporary, it's really affecting our relationship and the kids. He's going to mention it at his next check up.
Coveoasis - YES - I've been on 10mg a week and I want to through things through windows and smash everything in sight. I'm simply FUMING - SIMMERING - ANGER and RAGE. That's why I just searched on it. Glad to find that others are having a similar experience and that I'm not going crazy.
Dee Holmes - Yes, I've been on it 4 days and have irritability bordering on rage -- I am definitely not my usual self. Has anyone talked with a doctor about this, or is it not a reported side effect? I didn't find it listed as a side effect.
Lindsayjade - This drug nearly ruined my marriage last year. I have researched this drug alot & read many ideas on it. But with this particular side effect, My doctor mentioned that most men w/ HBP usually have very low testosterone. So when they are taking these meds they can trigger the anger/ personality effects because of the imbalance of horomones & The drugs can give possible "allergic reactions". Ya I would say I may be quite an emotional bitch if I was given snake venom slowly to !! I haven't shared this until now.I have seen a small number of people write about similar issues as we experiancedn, I know there has to be many more that just don't report all the craZy symptoms of certain drugs. My husband, 39 was taking it & nearly 3 weeks when I noticed little things, dizziness when standing up, then constant coughing. (He is not one to ever connect meds to side effects) Soon, major personality change, negative thinking, totally unreasonable/irrational conversations, mood swings, even moral values/certain beliefs that were always part of him were totally just switched.!it was so bizarre I started to plan finding an alternate living situation for my 3 kids & I. I all I could think of was a midlife crisis. With in a month my family was walking on eggshells, confused & thought we were living w/ a stranger. & there was no discussing anything with him. i couldn't figure out what caused him to suddenly become a different person ("kids started saying I want my old dad back") it even came to a point he was questioning me (after 13 yr relationship/married 9) I didn't put it together that it was the lisinopril until I looked into the dizzy/cough symptoms & then started seeing forums of people using terms like "personality changes" , ruined 25 years of marriage, people describing their loved ones total different people. Absolutly bizarre to me that a drug like this is still perscribed (i read countless forums & discussion groups & found that it contains snake venom to decrease muscle contraction & one doc. Mentioned the people with "personality changes" may be having a strong hormonal reaction or even an allergic reaction due to the way the drug can effect testserone levels? I am curious to know what your thoughts on this are. As for my family, we left w/ a few bags & i left a letter for him that I had to get my self& kids out of living the way we were. I expected him to be livid (based on what I had to go off at that time) he was shicked but nit angry, He immediately was ready for discussion, When I really detailed what we were going thru, he said he was feeling negative & unhappy but didn't know why (still not attributing it to the drug) but stopped taking it, maybe to see or because we snapped him back into reality... Not sure, all I know is with in a few weeks he was back to him self & very empathetic to what we had felt. He stopped taking it 9-2011. We moved back in after about a month. If u look up lisinopril w/ anger, personality negative ect... There at various discussions many calling it lisino-kill, prescribed poison
Rabbit68 - Did find an attorney that would take the case and start a class action lawsuit about this deadly drug?
Rabbit68 - I have had all the symptoms and more in dealing with this drug. My family thought I was bipolar because of the terrible mood swings that I was having from this drug.
Anonymous - fake Audemars Piguet watches Audemars Piguet Replica watches Replica Audemars Piguet Watches for Sale discount Audemars Piguet watches Audemars Piguet watches
Rabbit68 - I went back to my doctor and I explained all the symptoms and she immediately took me off. So what does that say about the drug.
Minnyhiking - My fiance did not tell me was taking medication, which he is very against. I noticed over the past couple weeks that he started getting a combination of very angry and somewhat depressed-acting. He also seems distant. By the way, how out-of-date is this post? It is October 2020 right now. Can someone let me know if they are posting around this date and if this drug is still having these side effects? (Lisinopril). These are definite mood swings because one minute he is distant and sad-acting and the next minute he is a massive bastard...trust me....I wanted to say some very colorful words here. Also, he is having the issues of ED, and trust me....this is our thing together of 30 years....very very not right w/us. all these side effects are a real upsetting things. I think he has only probably been on it about maybe 2 months? Please help me out...thanks